Jump to content

Communication Issues (problems with talking and making conversation)


shamaan
 Share

Recommended Posts

Most of the time i have real difficulties with trying to put things into words when i try to explain or talk about WD. But sometimes just making a conversation is hard. It's like my mind goes blank, i don't have more energy left to think.

 

It is actually pretty bad , one of my hardest symptoms..

 

Does someone has similar problems?

Effexor free for 36 months. Still on 25mg of Solian.

Tapering Xanax and on a dose of 0,15mg , splitted in four doses.

Last reductions:
9/06: 1.875%
7/07: 2.5%

22/07: 1.96%

 

Link to comment
Share on other sites

Yes..

2000 - sertraline for job anxiety low confidence (17 years old) ..which turned the next 16 years into nightmare!

 

On/off sertraline severe withdrawals every time. 2014 - felt better as reduced dose of sertraline no more inner restlessness. Doctor rushed off again. Hit severe withdrawal. Lost the little I had in life. Couldn't get stable again on 12.5mg. Was switched to prozac. Had severe reaction to prozac..came off in November 2015 at 6mg as felt more confused and damaged on it..Even more withdrawal ..rage, depression, dyphoria, near constant suicidal ideation, self harm impulses, doom, concrete block in head, unable to do much of anything with this feeling in head..went back on 6mg of sertraline to see if would alleviate anything. It didn't..reduced from December to June 2016 came off at 2.5mg sertraline as was hospitalised for the severe rage, suicidal impulses, and put on 50mg lofepramine which in 2nd week reduced all symptoms but gave insomnia which still have..psych stopped lofepramine cold turkey..no increased withdrawal symptoms new symptoms from lofepramine except persistant insomnia which has as side effect.

 

Taking Ativan for 8 months for the severe rage self harm impulses 1-3 times a week (mostly 2 times a week) at .5mg. Two months (I'm unsure exactly when the interdose started to happen) ago interdose withdrawal seemed to happen..2 days I think after the Ativan.

 

 

Nightmare that could have been avoided!

Link to comment
Share on other sites

Lol I wasn't trying to be funny there..but just to demonstrate it was difficult to reply

2000 - sertraline for job anxiety low confidence (17 years old) ..which turned the next 16 years into nightmare!

 

On/off sertraline severe withdrawals every time. 2014 - felt better as reduced dose of sertraline no more inner restlessness. Doctor rushed off again. Hit severe withdrawal. Lost the little I had in life. Couldn't get stable again on 12.5mg. Was switched to prozac. Had severe reaction to prozac..came off in November 2015 at 6mg as felt more confused and damaged on it..Even more withdrawal ..rage, depression, dyphoria, near constant suicidal ideation, self harm impulses, doom, concrete block in head, unable to do much of anything with this feeling in head..went back on 6mg of sertraline to see if would alleviate anything. It didn't..reduced from December to June 2016 came off at 2.5mg sertraline as was hospitalised for the severe rage, suicidal impulses, and put on 50mg lofepramine which in 2nd week reduced all symptoms but gave insomnia which still have..psych stopped lofepramine cold turkey..no increased withdrawal symptoms new symptoms from lofepramine except persistant insomnia which has as side effect.

 

Taking Ativan for 8 months for the severe rage self harm impulses 1-3 times a week (mostly 2 times a week) at .5mg. Two months (I'm unsure exactly when the interdose started to happen) ago interdose withdrawal seemed to happen..2 days I think after the Ativan.

 

 

Nightmare that could have been avoided!

Link to comment
Share on other sites

  • Moderator Emeritus

There was a point last fall when I found it difficult to carry on a conversation. It felt like it took a great amount of concentration to find the right words and then get them out. I felt like my speech was slow. I don't know if it actually was, but the amount of effort and thought it took to say something made if feel slow.

1988-2012: Prozac @ 60mg to treat an eating disorder. Several unsuccessful attempts to discontinue.Fall 2012: Failed attempt to discontinue then -> 40mg Prozac and added 150mg Wellbutrin. Late summer 2013:Began slower Prozac taper.Spring 2014:Got to 10mg Prozac, 75mg of Wellbutrin -April 2014: 9mg Prozac & 37.5mg Wellbutrin 2x/day -> 9mg Prozac & 25 mg Wellbutrin 2x/day->9mg Prozac 1x/day & ~8mg Wellbutrin 2x/day -> 8.1mg Prozac, 0 WellbutrinSept '14: 8.1mg Prozac -> crashed hardOct '14: 10mg ProzacNov '14: 20mg -> 30mgDec '14: 30mg, Feb 10: 27mg. Mar 7: 25mg Mar 21, 2015: 20mg. May 21, 2016: 20mg and holding strong. Taper restarted April 2021 to 18mg, July 2021 to 16mg, currently 15mg. 

 

My experience: http://rxisk.org/antidepressant-withdrawal-a-prozac-story/

Link to comment
Share on other sites

Yes.I have this.My mind goes blank half way through a sentence.I forget what the person said to me 5 min ago.I feel like my words are not connecting with my mouth almost out of sync feeling.Its pretty bad and my short term memory is almost non existent. Hope it gets better.Its quite embarrassing.

Been taking paroxatine for approx 15 years.Tried a few times yo stop but failed. Am currently on 3.5mg liquid

Jan 2016 been slow tapering paroxatine and i am currently at 2.9 mg and last drop was 5 weeks ago.

Started to feel awful about 3 weeks ago with brain ???? , shakes, blurred vision and dizzyness. ..

Link to comment
Share on other sites

  • Moderator

It has been an ongoing problem for me from poopout and through out my taper.  It has improved a lot over the course of my taper, I still notice it, especially during long conversations or when I am taken off guard but it is vastly improved from this time last year.

20 years on Paxil starting at 20mg and working up to 40mg. Sept 2011 started 10% every 6 weeks taper (2.5% every week for 4 weeks then hold for 2 additional weeks), currently at 7.9mg. Oct 2011 CTed 15oz vodka a night, to only drinking 2 beers most nights, totally sober Feb 2013.

Since I wrote this I have continued to decrease my dose by 10% every 6 weeks (2.5% every week for 4 weeks and then hold for an additional 2 weeks). I added in an extra 6 week hold when I hit 10mg to let things settle out even more. When I hit 3mgpw it became hard to split the drop into 4 parts so I switched to dropping 1mgpw (pill weight) every week for 3 weeks and then holding for another 3 weeks.  The 3 + 3 schedule turned out to be too harsh so I cut back to dropping 1mgpw every 4 weeks which is working better.

Final Dose 0.016mg.     Current dose 0.000mg 04-15-2017

 

"It's also important not to become angry, no matter how difficult life is, because you can loose all hope if you can't laugh at yourself and at life in general."  Stephen Hawking

Link to comment
Share on other sites

I had alot of trouble making eye contact with people during tapering.

Paxil start September 2003 due to Fluoroquinolone adverse reaction that I wish doc. knew what it was. 10mg. most of the time with a few short runs of 20mg. FAST tapered 3 times and finally hit poop out or a reaction to nsaid's in Nov.2013. Started a 10% taper Jan. 2014 and have been ok until Sept 14 and went through a short hell. Now plodding through and looking for the light with unrelenting insomnia and pain, fog, loss of interests....<p>12/20/14 - .8mg.

1/01/15 - .75 mg.

1/15/15 - .42 mg. better sleep now, hope it continues...

2/11-15 - .25 mg. doing really good!! 2 weeks feel 85% of old me!

3/17/15 .14 mg. Knee pain bad!

4/07/15 .05 mg. this is so small now that I am estimating and just licking it off palm small as a "." 

4/13/15 NOTHING !!!! Took my last little micro dose on 4/12/15. 

Link to comment
Share on other sites

Yes. This is a huge deal for me. I find myself stuttering, jumbling my words and going blank mid conversation.

 

DLB, you mentioned being unable to make eye contact. It's funny that you mention that, because I have the same thing almost 2.5 years after quitting. I've had 2 counselors who wanted me to be tested for asbergers because of it. I had wondered if it was wd related, because I never had this problem before. For me, it's because when I struggle to think of words, or try to recall details, I look up and to the left. I'm constantly doing it when I talk because I have such big memory problems. I have no problem making eye contact with people when I'm listening to them talk, however.

Drug history

  • On and off ADs about 3 times in a 10 year period - All CT with no problems
  • 6 months of ADs during pregnancy (can't remember what type or dosage) - CT a week after birth with no problems
  • 2 years of alcohol abuse - CT with moderate withdrawals
  • Approx 3 weeks of Remeron (Mirtazapine) 15mg - CT with massive withdrawals
  • One dose of Cymbalta 30mg (?) - Caused severe panic attack and binned them
  • Clean of all drugs (except nicotine) since Jan 30 2013
Link to comment
Share on other sites

I really struggle with this when i want to talk about my WD to healthcare providers, where i have to convince them about the reality of it. Most of the time , i just cannot talk calmly or in a way i could before WD. I start to get agitated because i cant express myself properly, and as a result i start to sound not really sane..besides of the agitation , it also becomes hard to think clearly..

 

 

 

I also feel this physically , like after a while of forcing myself , i start to feel some derealisation.

Effexor free for 36 months. Still on 25mg of Solian.

Tapering Xanax and on a dose of 0,15mg , splitted in four doses.

Last reductions:
9/06: 1.875%
7/07: 2.5%

22/07: 1.96%

 

Link to comment
Share on other sites

 Share

×
×
  • Create New...

Important Information

Terms of Use Privacy Policy